# SDR AWXA9900178

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- System (JASC): 2910 · Hydraulic System, Main
- Part: B Nut
- Condition: Loose
- Location: Yellow Hyd Syst
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION AND EMERGENCY LANDING AT COLUMBUS, OHIO, FOR LOSS OF PRESSURE IN YELLOW HYDRAULIC SYSTEM.  IN-FLIGHT INDICATIONS FOR HYDRAULIC YELLOW ENGINE PUMP LOW PRESSURE, YELLOW SYSTEM LOW PRESSURE, AND YELLOW HYDRAULIC QUANTITY LOW.  FOLLOWED QRH PROCEDURES FOR OVERWEIGHT LANDING; TOUCHDOWN APPROX 0-50 FPM.  NO OVERWEIGHT INSPECTION REQUIRED PER FLIGHT OPS MAUAL 04-02-10 AND AMM 5-51-11.  WALK AROUND FOUND NO DEFECTS.  FOUND 'B' NUT ON BRAKE ACCUMULATOR LOOSE.  TIGHTENED SAME AND SERVICED HYDRAULIC SYSTEM, LEAK CHECK AND OPS CHECK NORMAL.
